# SDR FQAR20150615080

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N923PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843277
- Aircraft time: 16,163 hours
- Engine: Lyc O360A4M
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Cooler
- Part number: 8001080
- Part serial: 35610077
- Condition: Leaking
- Location: Zone 200
- Part time: 66 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT WAS BEING PARKED AFTER A ROUTINE FLIGHT, THE PILOTS NOTED OIL STREAKING DOWN THE LT SIDE OF THE FUSELAGE, FROM THE LT SIDE OF THE TOP COWLING ALL THE WAY BACK TO THE TAIL. OIL ALSO BEGAN DRIPPING DOWN ONTO THE NLG.  MAINTENANCE REMOVED THE TOP COWLING AND DISCOVERED THE OIL WAS COMING FROM THE PLEATS IN THE OIL COOLER.  THE LEAK ALLOWED SEVERAL QUARTS OF OIL TO ESCAPE ON THE 2 HOUR FLIGHT.
